# SDR FDEA201505061388

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N31121
- Condition: Damaged
- Location: Bs 1720-1743
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERIOR SKIN HAD NICKS & SCRATCHES AT BS 1720 - 1743, STRINGERS 7 - 8L.  FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 114. REPAIR CARRIED OUT IAW EA F-5330-T0317255 PART 1.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
